# SDR CA970325013

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 4715
- Condition: Cracked
- Location: Retain Threads
- Part time: 1,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE PROPELLER HUB CRACKED AT THE BLADE RETENTION THREADS. THE BLADE RETENTION NUT WAS ALSO CRACKED.
